Logo

Fuzzy Linear Programming Using Modified Logistic Membership Function

Elamvazuthi, I and Vasant, Pandian and Ganesan, T (2010) Fuzzy Linear Programming Using Modified Logistic Membership Function. International Review of Automatic Control (Theory and Applications), 3 (4). pp. 370-377. ISSN 1974-6059

[img] HTML - Published Version
Restricted to Registered users only

40Kb

Official URL: http://www.praiseworthyprize.com/ireaco.htm


Item Type:Article
Subjects:T Technology > T Technology (General)
Q Science > Q Science (General)
T Technology > TK Electrical engineering. Electronics Nuclear engineering
Departments / MOR / COE:Departments > Fundamental & Applied Sciences
ID Code:3528
Deposited By: Pandian Vasant
Deposited On:23 Dec 2010 08:37
Last Modified:21 Mar 2014 22:05

Repository Staff Only: item control page

Document Downloads

More statistics for this item...